# SDR KCSA202411301120

- Difficulty date: November 30, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 82,641 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN INTERIOR APPROX BS 1490 RBL 40 BETWEEN STR 4R AND 5R
